# SDR DALA2022032301933

- Difficulty date: March 18, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 89,335 hours, 41,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 ROW 15 SEAT D EMERGENCY LIGHT LENS AND LOOSE WIRE. CORRECTIVE ACTION: REPLACED LIGHT LENS AND RE-SECURED LOOSE WIRE. OK FOR SERVICE. (8748716)
